MathSciNet Relay Station
MathSciNet bibliographic data
MR1283247 (95i:32045) 32S65
Glutsyuk, A. A. Hyperbolicity of phase curves of a general polynomial vector field in ${\bf C}\sp n$. (Russian) Funktsional. Anal. i Prilozhen. 28 (1994), no. 2, 1--11, 95; translation in Funct. Anal. Appl. 28 (1994), no. 2, 77–84
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement